# SDR ASAA2019080133255

- Difficulty date: July 30, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 22,858 hours, 7,447 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT "PACK" LIGHT ILLUMINATED ON MASTER CAUTION RECALL. GROUNDED - YES. #2 ZONE CONTROLLER HAD 'STANDBY PACK' FAULT LOGGED. FAULT CLEARED & CKS GOOD PER B737-900 AMM 21-61-00, GND VERIFICATION SUCCESSFUL.
